# SDR GTIA2024110838513

- Difficulty date: November 8, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 26,289 hours, 11,325 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPECTED CABIN FUME EVENT. ODOR DISSIPATED AFTER SELECTING PACK 2 OFF. -NO SMELL EVIDENT UPON INSPECTION AND OPS TEST. PERFORMED OPS TEST IAW TSM 05-50-00-810-831-A. A/C OK FOR CONTD SVC. PILOTS PERFORMED AN ENGINE RUN ON BOTH ENGINES. NO SMELL PRESENT.
